Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 15, NWS Austin/San Antonio, TX

May 9, 2019DeWitt County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 9, 2019, 11:43 PM CDT for DeWitt County, Lavaca County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2019, 11:43 PM CDT (04:43 UTC)
Expired
May 10, 2019, 2:45 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties DeWitt County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 116 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2875 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2875 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted.

171 
WGUS54 KEWX 100443
FFWEWX
TXC123-285-100745-
/O.NEW.KEWX.FF.W.0015.190510T0443Z-190510T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1143 PM CDT Thu May 9 2019

The National Weather Service in Austin San Antonio has issued a

* Flash Flood Warning for...
  Southeastern DeWitt County in south central Texas...
  Southeastern Lavaca County in south central Texas...

* Until 245 AM CDT.

* At 1143 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Cuero, Thomaston, Speaks, Arneckville, Terryville, Meyersville and
  Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 2906 9694 2910 9698 2891 9724 2896 9746
      2908 9741 2916 9726 2936 9659 2934 9656

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 9:48 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, May 9, 9:48 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
948 PM CDT Thu May 9 2019

.UPDATE...
Rain chances and amounts are dropped significantly north of Hwy 90
and West of I-35. Strong north winds from a cold front will scour out
large amounts of low level moisture which will force the overrunning
lifting processes to be elevated. Southeast of I-35 locally heavy
rainfall and severe weather will remain possible through midnight,
but pockets of heavy rain could still occur over the far southeast
counties after midnight. CAMS models show minimal activity across the
area between 06Z and 10z with redevelopment from the next wave of
instability advancing north over the frontal inversion closer to
daybreak. This downward trend change for the overnight period is
only a minor and temporary deviation off the continued messaging of
daily 1-3 inch pockets of heavy rain and isolated pockets of 5 inch
totals through Friday night.

&&

.PREV DISCUSSION... /ISSUED 708 PM CDT Thu May 9 2019/

UPDATE...
We have updated to include the remainder of the eastern/southeastern
CWA in the Severe Thunderstorm Watch through 11 PM. HRRR shows
expanding line of storms through this region through the evening.
Mesoscale analysis reveals pockets of 4000-5000 J/kg SBCAPE through
this region coinciding with 40-50kts of deep layer shear. A threat
for very large hail exists over the next hour or two across southern
and eastern areas of the CWA transitioning to damaging straight-line
wind threat. An isolated tornado can't be ruled out.

Southern and eastern areas of the CWA will also be under the threat
for locally heavy rainfall through the evening hours. 1-3 inches of
rainfall is possible with isolated pockets up to 5 inches (see WPC
latest Mesoscale Precip Discussion)

AVIATION...
SHRAs and TSTMS ongoing this evening across South Central Texas.
Threat for strong to severe storms will primarily will be east and
south of the TAF terminals. Threat of SHRAs and TSTMs should exit
east of the region around 04Z-07Z. Gusty N to NE winds will develop
at AUS/SAT/SSF through the evening and overnight hours, as pressure
rises increase behind the cold front. Gusts over 25 kts possible. In
addition, MVFR ceilings will develop 03Z-09Z areawide, possibly IFR
at SAT/SSF/AUS overnight.

PREV DISCUSSION... /ISSUED 332 PM CDT Thu May 9 2019/

SHORT TERM (Tonight through Saturday)...
Scattered showers and thunderstorms have developed across the
western parts of the CWA over the past couple of hours. A pre-frontal
boundary just before the cold front has provided the initial lift
for the convection. At the same time, a weak upper level disturbance
is expected to push into South-Central Texas from the west. Latest
high-res guidance continues to show these two features working
together with the bulk of the stronger thunderstorms remaining near
the boundary. The front is expected to continue to push south through
the region this afternoon and evening. By 7 PM, the front is
expected to be near our southern border with WFO CRP. The atmosphere
is quite unstable, with SBCAPEs near 5000 J/kg. This in combination
with 0-6km shear values near 40-50 knots will provide the ingredients
necessary for some of the storms to be quite robust with very large
hail being the main threat. A dry layer at 700 mb could inhibit
storms a bit, but with the instability amounts these should be able
to be overcome. A Severe Thunderstorm Watch has been issued for
locations generally south and east of a Fredericksburg to San Marcos
to Gonzales line to cover the initial threat through 04z. Another
watch may need to be issued at a later time for downstream depending
on how things evolve tonight.

As the front makes it near the southern boundary of the CWA late this
afternoon and evening, storms could increase in coverage with the
arrival of the best forcing. There are some indications in the latest
high-res models that this activity will eventually congeal into an
MCS tracking east into the Houston area overnight. If this does
occur, mesoscale subsidence on the backside of the complex should
limit rain chances after 06-09z tonight and into tomorrow morning.

The cold front is expected to push well into South Texas by tomorrow
morning. Additional activity is expected to move in from the
southwest by tomorrow afternoon as some weak lift above the frontal
layer moves into the area. This precip is shown best by some of the
CAMs, while the GFS is much drier. One last wave of rainfall is
expected Friday night into Saturday ending from west to east by
Saturday afternoon. The activity Friday through Saturday is not
expected to be severe, but the threat of locally heavy rainfall will
continue. The Flash Flood Watch will continue for areas east of a
Fredericksburg to Hondo to Pleasanton line through 00z Sunday. While
the bulk of the heavy rainfall will fall across the Coastal Plains, a
conditional threat of flash flooding remains for the Hill Country and
Austin metro areas within the Flash Flood Watch. As what was seen
yesterday, a quick inch of rainfall will cause additional flooding
concerns.

In addition to the rainfall tomorrow, temperatures will be well below
normal behind the front. Highs tomorrow will be in the low 60s to
near 70 degrees. Austin Bergstrom should break a daily record low
maximum temperature. The current record is 75 degrees, and the
current forecast high is 66. The other 3 climate sites should not
break any records.

LONG TERM (Saturday Night through Thursday)...
Will show no PoPs Saturday night as activity should be east of the
area. Mother's Day should be mostly dry as well. The GFS is showing
some precip with an approaching trough through Monday, but the Euro
remains dry. Will show slight chance PoPs for the beginning of the
long-term forecast to cover this threat. Slightly higher PoPs are in
the forecast through the mid-week period as models have slightly
better consistency on the placement of the trough axis. Temperatures
in the extended will moderate but will be cooler than normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              56  66  60  74  60 /  60  60  80  70  10
Austin Bergstrom Intl Airport  57  66  60  75  60 /  70  60  80  70  10
New Braunfels Muni Airport     58  67  59  76  60 /  70  70  80  70  10
Burnet Muni Airport            53  63  57  72  58 /  40  60  80  60  10
Del Rio Intl Airport           59  67  59  79  61 /  40  60  70  20  10
Georgetown Muni Airport        54  63  59  73  59 /  40  50  80  70  10
Hondo Muni Airport             59  68  59  77  60 /  50  70  70  50  10
San Marcos Muni Airport        56  65  59  74  60 /  70  70  80  70  10
La Grange - Fayette Regional   60  70  64  78  63 /  80  70  80  90  10
San Antonio Intl Airport       58  68  61  78  61 /  70  70  80  70  10
Stinson Muni Airport           60  70  62  78  63 /  70  70  80  70  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for Atascosa-Bandera-
Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-
Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-
Llano-Medina-Travis-Williamson-Wilson.

&&

Aviation...Oaks
Short-Term/Long-Term...Oaks
Public Service/Data Collection...EWilliams
Social media/Coordination...Runyen
Radar...CP/BW
Hazardous weather outlook, May 9, 5:25 AM CDT, 18 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
525 AM CDT Thu May 9 2019

TXZ171>173-183>194-202>209-217>225-228-101030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
525 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms will redevelop today and continue into
tonight. A Flash Flood Watch is in effect for areas generally east
of US Highway 83 from 1 PM today through Saturday evening. Locally
heavy rains combined with saturated soils due to recent heavy
rains will lead to flash flooding and possibly additional river
flooding. Isolated strong to severe thunderstorms are also
possible with large hail and damaging winds the main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periods of showers and thunderstorms continue Friday through
Wednesday. A Flash Flood Watch is in effect through Saturday
evening with the threat of locally heavy rains and flooding
continuing. Isolated strong thunderstorms are possible Friday and
Saturday.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather or flooding to the National Weather
Service.

In the hours before

Special weather statement, May 9, 8:02 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
802 PM CDT Thu May 9 2019

TXZ224-225-100145-
Lavaca TX-De Witt TX-
802 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWITT AND WESTERN
LAVACA COUNTIES UNTIL 845 PM CDT...

At 802 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hochheim to 10 miles south of Yoakum to
near Cuero. Movement was northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Cuero, Yoakum, Hallettsville, Shiner, Hochheim, Worthing, Koerth,
Edgar, Moravia, Terryville, Breslau, Mont, Sweet Home, Arneckville,
Witting, Mount Olive, Wied, Concrete and Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2911 9693 2909 9697 2910 9698 2907 9702
      2896 9729 2935 9730 2938 9724 2946 9722
      2962 9694
TIME...MOT...LOC 0102Z 242DEG 17KT 2932 9725 2921 9725 2914 9720 2906
9726

CP
Special weather statement, May 9, 8:31 PM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
831 PM CDT Thu May 9 2019

TXZ219-220-100230-
Frio TX-Atascosa TX-
831 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FRIO AND
NORTHWESTERN ATASCOSA COUNTIES UNTIL 930 PM CDT...

At 830 PM CDT, Doppler radar was tracking a strong thunderstorm over
Goldfinch, or 9 miles west of Charlotte, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pleasanton, Jourdanton, Poteet, Charlotte, Goldfinch, Leming,
Schattel, Coughran, Dobrowolski, Amphion and Espey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2893 9898 2915 9850 2913 9847 2891 9839
      2878 9891
TIME...MOT...LOC 0130Z 244DEG 22KT 2889 9886

BMW
Special weather statement, May 9, 9:03 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
903 PM CDT Thu May 9 2019

TXZ222-224-100300-
Karnes TX-De Witt TX-
903 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWITT AND KARNES
COUNTIES UNTIL 1000 PM CDT...

At 902 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Falls City to near Karnes City to near
Pawnee. Movement was northeast at 5 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Kenedy, Karnes City, Runge, Falls City, Nordheim, Gillett, Cestohowa,
Coy City, Cotton Patch, Zunkerville, Paweleville, Choate, Hobson, El
Oso, Ecleto, Helena, Deweesville and Pana Maria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2872 9792 2869 9801 2889 9819 2920 9776
      2888 9749 2870 9773 2867 9778 2868 9779
      2867 9782
TIME...MOT...LOC 0202Z 238DEG 6KT 2894 9799 2885 9792 2870 9794

CP
Special weather statement, May 9, 9:13 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
913 PM CDT Thu May 9 2019

TXZ224-225-100300-
Lavaca TX-De Witt TX-
913 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DEWITT AND LAVACA
COUNTIES UNTIL 1000 PM CDT...

At 913 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Sublime to 6 miles west
of Speaks to near Ezzell to 6 miles northeast of Cuero to Thomaston.
Movement was north at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Cuero, Yoakum, Hallettsville, Thomaston, Ezzell, Sublime, Speaks,
Worthing, Koerth, Edgar, Terryville, Meyersville, Mont, Sweet Home,
Arneckville, Vsetin, Mount Olive, Vienna, Wied and Concrete.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2908 9695 2910 9698 2887 9730 2890 9734
      2892 9740 2915 9745 2934 9718 2962 9686
      2958 9684 2958 9679 2934 9656
TIME...MOT...LOC 0213Z 201DEG 16KT 2940 9665 2923 9681 2923 9697 2917
9723 2901 9715

CP
Special weather statement, May 9, 9:35 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
935 PM CDT Thu May 9 2019

TXZ222-224-100315-
Karnes TX-De Witt TX-
935 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWITT AND KARNES
COUNTIES UNTIL 1015 PM CDT...

At 935 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cestohowa to near Runge to near Tulsita.
Movement was east at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Kenedy, Karnes City, Yorktown, Runge, Nordheim, Cestohowa, Cotton
Patch, Gruenau, New Davy, Paweleville, Choate, Ecleto, Helena and
Pana Maria.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2868 9779 2867 9782 2870 9789 2872 9792
      2904 9798 2914 9764 2911 9761 2918 9753
      2919 9748 2890 9745 2867 9778
TIME...MOT...LOC 0235Z 257DEG 15KT 2901 9785 2890 9776 2870 9779

CP
Special weather statement, May 9, 10:19 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1019 PM CDT Thu May 9 2019

TXZ223-224-100400-
De Witt TX-Gonzales TX-
1019 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEWITT AND SOUTHEASTERN
GONZALES COUNTIES UNTIL 1100 PM CDT...

At 1019 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Westhoff, or 7 miles northeast of Yorktown, moving
north at 25 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Cuero, Yoakum, Cheapside, Westhoff, Hochheim, Edgar, Hamon, Concrete
and Sample.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2895 9742 2902 9755 2945 9749 2932 9717
      2928 9715
TIME...MOT...LOC 0319Z 199DEG 23KT 2908 9744

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:17 PM CDTSpecial Weather StatementEWXLavaca43 min
May 9, 7:21 PM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson54 min
May 9, 7:28 PM CDTSpecial Weather StatementEWXGonzales47 min
May 9, 7:36 PM CDTTornado WarningEWXAtascosa, Wilson24 min
May 9, 7:38 PM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson67 min
May 9, 7:42 PM CDTSpecial Weather StatementEWXFrio48 min
May 9, 7:46 PM CDTSpecial Weather StatementEWXMaverick59 min
May 9, 7:49 PM CDTSpecial Weather StatementEWXDeWitt41 min
May 9, 7:52 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio38 min
May 9, 7:58 PM CDTAreal Flood AdvisoryEWXAtascosa3 hr
May 9, 8:02 PM CDTSpecial Weather StatementEWXLavaca43 min
May 9, 8:07 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca68 min
May 9, 8:12 PM CDTRiver Flood WarningEWXKerr3 hr
May 9, 8:20 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson45 min
May 9, 8:31 PM CDTSpecial Weather StatementEWXAtascosa59 min
May 9, 8:43 PM CDTAreal Flood AdvisoryEWXDeWitt, Karnes, Lavaca, Wilson3 hr
May 9, 9:03 PM CDTSpecial Weather StatementEWXKarnes57 min
May 9, 9:13 PM CDTSpecial Weather StatementEWXDeWitt, Lavaca47 min
May 9, 9:35 PM CDTSpecial Weather StatementEWXKarnes40 min
May 9, 10:00 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca2 hr
May 9, 10:19 PM CDTSpecial Weather StatementEWXDeWitt41 min
May 9, 10:58 PM CDTAreal Flood AdvisoryEWXAtascosa3 hr
May 10, 6:28 AM CDTAreal Flood AdvisoryEWXDeWitt, Lavaca3 hr

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.